Research Repository

Bounds for the Cebysev Functional of a Convex and a Bounded Function

Barnett, Neil S and Dragomir, Sever S (2007) Bounds for the Cebysev Functional of a Convex and a Bounded Function. General Mathematics, 15 (1). pp. 59-66. ISSN 1221-5023

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID14242. Cebysev functional, convex functions, integral inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 9399 Other Education and Training
Depositing User: VUIR
Date Deposited: 07 May 2012 23:03
Last Modified: 07 May 2012 23:03
URI: http://vuir.vu.edu.au/id/eprint/3171
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar